PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 138 | 2 | 121-134
Tytuł artykułu

Absolutely continuous dynamics and real coboundary cocycles in $L^p$-spaces, 0 < p < ∞

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Conditions for the existence of measurable and integrable solutions of the cohomology equation on a measure space are deduced. They follow from the study of the ergodic structure corresponding to some families of bidimensional linear difference equations. Results valid for the non-measure-preserving case are also obtained
Słowa kluczowe
Czasopismo
Rocznik
Tom
138
Numer
2
Strony
121-134
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-06-29
poprawiono
1999-08-13
Twórcy
  • Departamento de Matemática Aplicada a la Ingeniería, E.T.S. de Ingenieros Industriales, Universidad de Valladolid, Spain, anaalo@wmatem.eis.uva.es
autor
  • Institute of Computational Mathematics and Scientific, Engineering Computing, Chinese Academy of Sciences, Beijing 100080, P.R. China, hjl@lsec.cc.ac.cn
autor
  • Departamento de Matemática Aplicada a la Ingeniería, E.T.S. de Ingenieros Industriales, Universidad de Valladolid, Spain, rafoba@wmatem.eis.uva.es
Bibliografia
  • [1] A. I. Alonso and R. Obaya, Dynamical description of bidimensional linear systems with a measurable 2-sheet, J. Math. Anal. Appl.212, 154-175 (1997).
  • [2] I. Assani, Note on the equation y = (I-T)x, preprint, 1997.
  • [3] I. Assani and J. Woś, An equivalent measure for some nonsingular transformations and application, Studia Math. 97, 1-12 (1990).
  • [4] R. C. Bradley, On a theorem of K. Schmidt, Statist. Probab. Lett. 24, 9-12 (1995).
  • [5] F. E. Browder, On the iteration of transformations in non-compact minimal dynamical systems, Proc. Amer. Math. Soc. 9, 773-780 (1958).
  • [6] H. Furstenberg, Strict ergodicity and transformation of the torus, Amer. J. Math. 83, 573-601 (1961).
  • [7] W. Gottschalk and G. Hedlund, Topological Dynamics, Amer. Math. Soc. Colloq. Publ. 36, Providence, RI, 1955.
  • [8] U. Krengel and M. Lin, On the range of the generator of a markovian semigroup, Math. Z. 185, 553-565 (1984).
  • [9] V. P. Leonov, On the dispersion of the time averages of a stationary stochastic process, Teor. Veroyatnost. i Primenen. 6 (1961), 93-101 (in Russian); English transl. in Theory Probab. Appl. 6 (1961).
  • [10] M. Lin and R. Sine, Ergodic theory and the functional equation (I-T)x= y , J. Operator Theory 10, 153-166 (1983).
  • [11] F. J. Martín-Reyes and A. de la Torre, On the pointwise ergodic theorem, Studia Math. 108, 1-4 (1994).
  • [12] S. Novo and R. Obaya, An ergodic classification of bidimensional linear systems, J. Dynam. Differential Equations 8, 373-406 (1996).
  • [13] S. Novo and R. Obaya, An ergodic and topological approach to almost periodic bidimensional linear systems, in: Contemp. Math. 215, Amer. Math. Soc., 1998, 299-323.
  • [14] R. Sato, Pointwise ergodic theorems in Lorentz spaces L(p,q) for null preserving transformations, Studia Math. 114, 227-236 (1995).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv138i2p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.